# SDR ASOA2013123009714

- Difficulty date: December 4, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Bs 280 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CIRCUMFERENTIAL FRAME STRAP CORRODED BETWEEN 25L-26R.   REMOVED CORROSION IAW SRM 51-21-06-001-001.  RECEIVED REO PL 690-53-21-587 AND COMPLIED WITH REPAIR.  MAJOR REPAIR.
